# SDR QXEA2024090900206

- Difficulty date: September 9, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N639QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000760
- Aircraft time: 15,272 hours, 10,419 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Condition: Unknown
- Location: Aileron Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MORE ROLL FORCE THAN USUAL NEEDED WHILE HAND FLYING ON APPROACH/LANDING. REMOVED FROM SERVICE. PERFORMED OPS TEST OF AILERON CONTROL SYSTEM PER E175 AMM 27-10-00-710-801-A. OPS TEST GOOD. NO DEFECTS NOTED. RETURNED TO SERVICE.
